Aa
A
A
Close
Avatar universal
Question about Junel FE 1.5 mg-30 tablets
My daughter is 17 and has been on Junel FE 1.5 mg-30 tablets for 2 weeks now.  She seems to be having pains in her chest that hurts when she breaths or swallows food.  Is this a symptom or is this possibly Pleuricy/Pneumonia
Cancel
2 Answers
Page 1 of 1
Avatar universal
I had the same problem with the BC Generess but it started about 2 months later. The pill could be too strong for her. Try asking her ob/gyn about switching to a lower dose
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hello,
It is difficult to confirm anything without a complete clinical examination. The most common causes of chest pain are heartburn, gastroesophageal reflux disease, anxiety, pulled muscle and chest wall pain. In pleurisy there is inflammation of the membranes that surround the lungs. When the two layers rub against each other there is severe stabbing pain which gets worse when you breathe.Infections,inflammations,trauma,heart attacks, pulmonary embolism all can lead to pleurisy. It is best to seek medical help. She may need blood investigations and X-ray chest. Do keep us posted.
Take care and regards!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
136956 tn?1425609872
Blank
ticked
Mississauga, ON
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
15394896 tn?1468598227
Blank
fiza_ch
Lahore, Pakistan
Avatar f tn
Blank
EndoCystaRN
CA
Avatar f tn
Blank
slightlycosmo